# SDR CALA2014022500233

- Difficulty date: February 25, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 49,234 hours, 16,565 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 143A11101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN STRINGER 8L & 9L AT THE AIR CONDITIONING OUTLET, EXTRUSION SUPPORT ATTACHMENT TO THE FUSELAGE FRAME FOUND CRACK AT STATION 380L.  FRAME 380L HAS BEEN REPAIRED IAW EA 5310-04716 REV F OP 1.
